# SDR UPS03440046

- Difficulty date: January 3, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N527UP
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- Aircraft time: 63,410 hours, 17,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lh Bs 1480 B/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH BS 1480 B/H NO.11 HOLE CRACK AT FX SKIN RUNNING FWD AD AFT AND THRU THICKNESS. REER ATTACH SKETCH FOR DETAILS.     CRACKED FASTENER HOLE REWORK AS PER RS NO.R53-43-34957 DUE TO HOLE DIMENSION EXCEEDED SB REPAIR LIMIT. (REF EO B747-5310-18127-A FOR DETAIL INSTRUCTIONS).
